# SDR 9805449941

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 3442 · Weather Radar System
- Part: Radar Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED RADAR STABILIZATION AND REPLACED RADAR CONTROL PANEL DUE TO FAULTY MODE SELECTION, OPERATIONAL CHECK NORMAL.
